# SDR USAASB99094

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Bs 360
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE LEFT AND RIGHT OVERWING LOW LEVEL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT STATION 360 TERMINAL BLOCK.  OPERATIONAL CHECK GOOD.  (M)
